Doctor insights on:
HGB 10.5, HCT 33.9, WBC 10.8, Iron 12,
HAPT 117, Ferritin high after 8 infusions of iron. Where do I go from here?
Had an iron infusion 2 days ago & now im super hungry/ gained 2.5kgs in 1 day!!! Im really scared as i have an eating disordr. Do iron inf cause w/g??
No: You may well have an eating disorder. Need for iron infusion, without obvious blood loss, at your age, suggests either malabsorption or poor nutrition. 2.5kg weight gain in one day is not normal. Your medications suggest behavioral health issues and this matter is best discussed with your doctor or a psychiatrist. ...Read more
I'm having an iron infusion next week but had no info at all, what does it involve, how long does it take also are there side affects?
Depends: Side effects and duration of infusion depend upon the pharmacologic type of iron being infused. Older pharmacologic types were associated with allergic infusion reactions that necessitated a longer infusion. Newer pharmagologic infusions are rarely if ever associated with an infusion reaction and can be given intravenously over 15-20 minutes. ...Read more
That depends: If you have true iron deficiency anemia, you'll know your iron injection is helping you before the hemoglobin goes up, and your labs will confirm this. If it is not a true iron deficiency, it won't touch you anemia. I see that you have had a recent blood transfusion; as a pathologist and sometime blood banker, transfusion is a treatment of last resort and you need to be told why it was given. ...Read moreSee 1 more doctor answer
I'm severely anaemic and i'm having my first iron infusion tomorrow what should I expect during and after the procedure?
I would not expect a: You should not expect any problems from the iron infusion. My concern will be more to find the cause of your iron deficiency? Have you had a problem of excessive bleeding? If so, get that corrected , so that you do not have to live with this problem on a long term basis. ...Read more
Had allergic reaction to an iron infusion. Tried iton tablets and body just won't absorb them. What is the next step to help me feel better?
- Talk to a doctor live online for free
- Iron infusion vs blood transfusion
- Intravenous iron infusion side effects
- Kidney failure iron infusions cause urine discoloration
- Ask a doctor a question free online
- Infed iron infusion
- Benefits of iron infusion
- Venofer iron infusion
- Iv iron infusion side effects
- Talk to a pharmacologist online for free